Local analytic solutions to some nonhomogeneous problems with p-Laplacian

Bognár, Gabriella: Local analytic solutions to some nonhomogeneous problems with p-Laplacian. Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations, (8) 4. pp. 1-8.(2008)

[img] Cikk, tanulmány, mű
ejqtde_008_qtde_2008_004_001-008.pdf

Download (125kB)
Item Type: Article
Journal or Publication Title: Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations
Date: 2008
Volume: 8
Number: 4
Page Range: pp. 1-8
ISSN: 1417-3875
Uncontrolled Keywords: Laplace-egyenlet
Additional Information: Bibliogr.: p. 7-8.
Date Deposited: 2017. May. 04. 13:54
Last Modified: 2017. May. 04. 13:54
URI: http://acta.bibl.u-szeged.hu/id/eprint/42744

Actions (login required)

View Item View Item